MathSciNet Relay Station
MathSciNet bibliographic data
MR2065635 17B10
Ndogmo, J. C. Invariants of a semi-direct sum of Lie algebras. J. Phys. A 37 (2004), no. 21, 5635–5647.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement